# SDR ASAA2014072608681

- Difficulty date: July 26, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,949 hours, 1,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SLIDE, OVERWING LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM TASK 33-51-04-960-801.  OPS TESTED NORMAL.
